MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2204-0007
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6) hospital.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had a loose component.The following information was provided by the initial reporter: etoposide started leaking shortly after initiation today, and it looked to me like it originated from somewhere around the blue plastic piece in the line (circled below).There was a decent amount of liquid inside the pump channel and dripping out the bottom but everything from that blue plastic piece and upstream was dry.We pulled on a line, and it didn¿t take too much strength to detach the stretchy tubing from the bottom of the blue piece.The nurses said they have to stretch out that part to get it into the pump channel so this could just be user error but wanted to let you know in case this come up again.For what it¿s worth, the nurse said she¿s never seen a leak originate from there before.Additional information received from the customer: it is a chemotherapy drug.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm.
 
Additional Manufacturer Narrative
Two photos were received for quality evaluation.Examination of the two photos submitted indicate where the customer reported the loose component was located.One of the photos received shows a tubing set inserted into the alaris pump.An issue cannot be confirmed with that photo.The second photo shows an infusion set that is laid flat on the table.Close examination shows that the silicone tubing is missing the securement collar that holds the silicone tubing to the upper pumping segment fitting.The customer complaint of loose component was confirmed.After the investigation along with the manufacturing and quality operations team, the root cause of the leakage in the silicon tubing/upper fitment is the missing ring retainer due to an incorrect following assembly sequence by the production personnel.Improvements to the silicone segment process were implemented.The improvements include the following: update of the pumping chamber assembly procedure.Update the cleaning process for the pumping chamber machine.A device history record review for model 2204-0007 lot number 25075370 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23513828
Report Number9616066-2025-03421
Device Sequence Number9742305
Product Code FPA
UDI-Device Identifier10885403199363
UDI-Public(01)10885403199363(17)280710(10)25075370
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2204-0007
Device Lot Number25075370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown